Thread: I'm so worried
View Single Post
  #4  
Old November 29th, 2012, 05:58 PM
Izzie Izzie is offline
Junior Member
 
Join Date: Nov 2012
Location: Arizona
Posts: 16
Hello Lua

Call your vet. I always look online for the side effects of the prescription.

Metronidazole Cautions:
Antibiotic medications can cause diarrhea, which may be the sign of a new infection. If your pet has diarrhea that is watery or has blood in it, contact your veterinarian. Do not use any medication to stop the diarrhea unless instructed by your veterinarian.
Side Effects of Amoxicillin (Amoxi-Tabs)

While Amoxi-tabs are relatively safe when administered under a veterinarian, it might trigger a few side effects in some animals. It is normal for some animals to develop diarrhea during the treatment with Amoxi-tabs, which happens because of the sudden change in the bacterial presence of the pet's intestinal tract. However, if diarrhea persists it might be a symptom of colitis or intestinal infections, which should be notified to the veterinarian. Loss of appetite, nausea and vomiting are some other common side effects.

Hope your dog get well soon!
Reply With Quote